# SDR NSVA2011133

- Difficulty date: June 8, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N194CJ
- Make and model: Saab 340B
- Aircraft serial: 194
- Aircraft time: 41,837 hours, 46,043 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 6226190113
- Part serial: 2112
- Condition: Failed
- Location: Ahrs
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT WAS LEVEL AT 3000FT AND CREW NOTICED RED HDG FLAG ON CA'S EFIS AND F/O'S RMI WAS ALSO RED FLAGGED.  CREW RAN QRH AND SWITCHED TO THE OTHER EFIS.  CREW THEN CONTACTED OPS VIA RADIO AND CONSULTED DISPATCH.  FLIGHT RETURNED TO IAH WITH NO FURTHER INCIDENT.  REPLACED AHRS COMPUTER IAW SAAB AMM 34-21-05, OPS CHECKED GOOD.
